Texas, 2011

Hail in Texas, November 7, 2011

November 7, 2011 · NWS AMA · 10 events in 5 counties and zones

Severe thunderstorms developed across the south central and southeastern Texas Panhandle during the late afternoon and early evening hours. These severe storms produced large hail, however no damage or injuries were reported.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

Severe thunderstorms developed across the south central and southeastern Texas Panhandle during the late afternoon and early evening hours. These severe storms produced large hail, however no damage or injuries were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at Nov 7, 12:09 PM CST, 4 hours 3 minutes earlier.

Area forecast discussion, Nov 7, 12:09 PM CST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1209 PM CST MON NOV 7 2011

.AVIATION...
A CHALLENGING TAF FCST THIS CYCLE WITH SOMEWHAT LOWER CONFIDENCE THAN
NORMAL. UPPER LEVEL LOW PRESSURE SYSTEM OVER SWRN US STILL ON TRACK
TO MOVE ACROSS SRN ROCKIES AND ADJACENT PLAINS STATES LATER TODAY
THRU TUESDAY MORNING. MODELS CONTINUE TO STRUGGLE WITH THE ASSOCIATED
SURFACE COLD FRONT WHICH IS CURRENTLY DRAPED ACROSS SERN HALF OF THE
PNHDLS. THIS FEATURE MAY RETREAT NWD A BIT THIS AFTERNOON...BUT THEN
IT SHOULD GRADUALLY PUSH SWD AGAIN SOMETIME DURG FIRST 12 HOURS OF
THIS FCST PERIOD. EXTENT AND REDEVELOPMENT OF LOW CLOUDS REMAINS A
DIFFICULT ELEMENT...BUT DO EXPECT THEM TO AFFECT ALL TAF SITES
SOMETIME DURG NEXT 24 HOURS. IT APPEARS THE MAIN SHIELD OF
PRECIPITATION HAS SHIFTED E OF THE TAF SITES. HOWEVER...SOME
WRAPAROUND LIGHT RAIN AND LIGHT SNOW MIX OR EVEN LIGHT SNOW WILL BE
PSBL AT KGUY AND KDHT VERY LATE TNGT AND TUE MORNING. HOWEVER...
CONFIDENCE IS LOW IN TIMING AND WHERE THIS MIGHT OCCUR SO HAVE OPTED
TO LEAVE OUT AT THIS TIME. OVERALL...A SOMEWHAT LOW CONFIDENCE TAF
FCST WITH AMENDMENTS PSBL.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 1138 AM CST MON NOV 7 2011/

UPDATE...
SEVERE WEATHER STILL LOOKS POSSIBLE ACROSS THE EASTERN PANHANDLES
THIS AFTERNOON AND EVENING...WITH THE MAIN FOCUS EXPECTED TO BE
ACROSS THE SOUTHEAST TEXAS PANHANDLE. ROUND OF ELEVATED MORNING
CONVECTION DRIVEN BY THETA-E ADVECTION/ISENTROPIC LIFT ATTENDANT TO
THE LLJ CONTINUES TO LIFT NORTHEAST ACROSS THE NORTHEAST HALF OR SO
OF THE CWA LATE THIS MORNING. SURFACE WARM FRONT CONTINUES TO
GRADUALLY WORK NORTHWEST TOWARD THE FAR SOUTHEAST TX PANHANDLE AHEAD
OF SURFACE LOW LIFTING NORTHEAST OUT OF THE PERMIAN BASIN. LATEST
TEMP AND DEWPOINT AT KCDS HAS CLIMBED TO 71F AND 62F
RESPECTIVELY...WITH 15 KT SOUTHEAST WINDS AND HIGHER GUSTS SOUTHEAST
OF THE FRONT. EXPECT THE FRONT TO CONTINUE TO PIVOT NORTHWEST AS THE LOW
LIFTS NORTHEAST THIS AFTERNOON...ALLOWING THESE WARMER TEMPS...HIGHER
DEWPOINTS...AND RESULTANT STRONGER INSTABILITY TO WORK INTO THE
SOUTHEAST TX PANHANDLE. VIS SATELLITE IMAGERY SHOWS SOME BREAKS IN
THE CLOUDS CURRENTLY WORKING INTO THE SOUTH CENTRAL/SOUTHEAST TX
PANHANDLE WITH ADDITIONAL CLEARING TO THE SOUTHWEST IN THE MID-LEVEL
DRY SLOT. ANY SUNSHINE COMBINED WITH THE INCREASING LOW-LEVEL MOISTURE
WILL QUICKLY INCREASE INSTABILITY. ACTUAL CAPE VALUES WILL DEPEND ON
AMOUNT OF INSOLATION...BUT MLCAPES IN THE 1000-2000 J/KG RANGE SEEM
VERY POSSIBLE. STRONG DEEP-LAYER SHEAR ON THE ORDER OF 50-60 KTS IS
STILL ANTICIPATED...AND SURFACE WINDS BACKED TO THE SOUTHEAST SOUTH
OF THE FRONT WILL LEAD TO INCREASED LOW-LEVEL SHEAR/SRH ACROSS THE
SOUTHEAST TX PANHANDLE AS WELL. 0-1KM BULK SHEAR EXPECTED TO REACH
VALUES AROUND 25 KTS JUST SOUTH OF THE FRONT WITH 0-1KM SRH AS HIGH
AS 200-300 M2/S2. CONSIDERING THE STRONG LOW-LEVEL AND DEEP-LAYER
SHEAR...LOW CLOUD BASES DUE TO SMALL TEMP/DEWPOINT SPREADS...AND
INCREASING INSTABILITY DUE TO WARM AIR/MOISTURE ADVECTION AND SOME
BREAKS IN THE CLOUDS...ISOLATED TORNADOES WILL BE POSSIBLE ACROSS THE
SOUTHEAST TX PANHANDLE THIS AFTERNOON INTO THE EARLY EVENING. HAVE
ADDED THIS MENTION TO THE HWO...KEEPING CONFINED TO THE SOUTHEAST TX
PANHANDLE BASED ON EXPECTED FRONTAL POSITION. OTHERWISE...LARGE HAIL
LOOKS TO BE THE PRIMARY SEVERE THREAT WITH A LESSER THREAT FOR
DAMAGING WINDS. EXPECT CONVECTION TO DEVELOP ALONG THE FRONT LATER
THIS AFTERNOON AS UPPER FORCING/COOLING ALOFT INCREASES AHEAD OF
UPPER TROUGH. SUPERCELLS LOOK LIKELY INITIALLY GIVEN THE SHEAR/CAPE
COMBINATION.

KB

PREV DISCUSSION... /ISSUED 540 AM CST MON NOV 7 2011/

AVIATION...
12Z TAFS...AT KAMA...THE HIGHEST CHANCES FOR PRECIPITATION WILL BE
BETWEEN 15 AND 21Z. THOUGH ISOLATED TSRA COULD NOT BE RULED
OUT...BASED ON THE NAM MODEL SOUNDINGS...THINK THAT THE PRECIPITATION
AT KAMA WILL BE SHRA. THROUGH THIS PERIOD...VERY BRIEF MVFR
CONDITIONS WILL ALSO BE POSSIBLE. BOTH THE NAM AND THE GFS ARE
SHOWING A GOOD CHANCE THAT LOW CLOUDS COULD DEVELOP AGAIN AFTER
00Z...AND POSSIBLY NOT UNTIL AFTER 06Z. THOUGH THE MODELS SHOW IFR OR
LOWER CONDITIONS...THINK THE BOUNDARY LAYER MOISTURE ADVECTION IN
THOSE SOLUTIONS IS OVERDONE...AND THUS THINK THAT MVFR CONDITIONS ARE
MORE PROBABLE. WINDS WILL BE SHIFTING FROM SOUTHEASTERLY TO
SOUTHWESTERLY BEFORE THE FRONT COMES THROUGH NEAR 00Z.

AT KGUY...BETTER CHANCES FOR PRECIP WILL BE BETWEEN 16 AND 22Z. MUCH
LIKE KAMA...THINK THAT MOST OF THE PRECIP WILL BE SHRA. WINDS SHOULD
GENERALLY STAY NORTHERLY OR NORTHEASTERLY THROUGH MUCH OF THE PERIOD.
THE GFS TIME HEIGHT SHOWS CONDITIONS AT KGUY DETERIORATING BY 18Z TO
IFR CEILINGS...AND NOT IMPROVING AT ALL THROUGH THE TAF PERIOD.
AGAIN...THINK THE MODEL IS OVERESTIMATING LOW LEVEL MOISTURE...SO
WILL KEEP JUST MENTION OF MVFR.

AT KDHT...ONLY A SLIGHT CHANCE FOR ANY PRECIP...AND THINK IT IS
UNLIKELY SO WILL NOT MENTION IN THE TAF FOR NOW. THERE COULD BE A
BRIEF PERIOD AROUND 18Z WHEN WINDS SHIFT TO SOUTHERLY IF THE FRONT
LIFTS NORTH...BUT THINK MORE LIKELY THAT THE WINDS WILL STAY
NORTHERLY THROUGH THE TAF PERIOD. MUCH LIKE KAMA AND KGUY...KDHT
COULD ALSO SEE LOW CLOUDS...LIKELY MVFR...MOVE IN AFTER 00Z.

JOHNSON

PREV DISCUSSION... /ISSUED 355 AM CST MON NOV 7 2011/

DISCUSSION...
SURFACE LOW OVER THE PERMIAN BASIN AND TRANS PECOS REGION EARLY TODAY
TO LIFT NORTHEAST INTO PORTIONS OF THE TEXAS SOUTH PLAINS AND SOUTHERN
TEXAS PANHANDLE REGION BY THIS AFTERNOON. BACKDOOR FRONT REMAINS
QUASI-STATIONARY ACROSS THE NORTHEAST PORTIONS OF THE FORECAST AREA
THIS MORNING. FRONTAL BOUNDARY SHOULD MAKE SOME PROGRESS SLOWLY SOUTH
AND SOUTHWEST TODAY INTO THE CENTRAL TEXAS PANHANDLE BY THIS
AFTERNOON. INCREASING UPPER LEVEL SUPPORT FROM UPPER TROUGH TRACKING
EASTWARD ACROSS THE GREAT BASIN AND FOUR CORNERS REGION...AND ALSO
THE CENTRAL AND SOUTHERN ROCKIES BY LATE TODAY WILL ALLOW FOR
INCREASING CHANCES FOR CONVECTION THROUGHOUT THE DAY. WILL LEAVE POP
STRUCTURE ALONE TODAY WITH THE BEST CHANCES IN THE EASTERN
PANHANDLES. MID LEVEL DRIER AIR EXPECTED TO ENTRAIN INTO THE
PANHANDLES BY THIS AFTERNOON AHEAD OF THE UPPER SYSTEM. CANNOT
COMPLETELY RULE OUT THE POSSIBILITY OF ONE INCH HAIL AND GUSTY WINDS
NEAR 60 MPH MAINLY OFF THE CAPROCK...HOWEVER NOT OVERLY CONFIDENT
EITHER. AS THE SURFACE LOW AND FRONTAL BOUNDARY PUSH EASTWARD LATER
TODAY AND EARLY TONIGHT...DRIER CONDITIONS EXPECTED FROM SOUTHWEST TO
NORTHEAST. THEREFORE...WILL LOWER POPS TONIGHT ACROSS THE WESTERN
PANHANDLES AND KEEP THE HIGHER POPS IN THE EAST.

WRAP AROUND PRECIP LATER TONIGHT AND EARLY TUESDAY AS THE CLOSED
UPPER LOW MOVES EASTWARD OVER THE NORTHERN PORTIONS OF THE FORECAST
AREA. MAY SEE THE PRECIP CHANGE OVER BRIEFLY TO SNOW OVER THE EXTREME
NORTHWESTERN PANHANDLES WITH ANY SNOWFALL ACCUMULATIONS LIGHT...UP TO
ONE INCH. WILL HOLD OFF ON ANY ADVISORIES FOR NOW AS CONFIDENCE
LOW...HOWEVER LATER SHIFTS WILL NEED TO CLOSELY WATCH SITUATION IN
THE EVENT AN ADVISORY MAY BE NEEDED LATER ON. SYSTEM TO QUICKLY EXIT
THE PANHANDLES BY TUESDAY AFTERNOON GIVING WAY TO CLEARING SKIES AND
DRIER CONDITIONS. COLDER CONDITIONS TUESDAY THROUGH WEDNESDAY...AND
THEN NEAR OR ABOVE SEASONABLE TEMPS BY LATE IN THE WEEK INTO THE
WEEKEND. DRY CONDITIONS EXPECTED AFTER TUESDAY.

SCHNEIDER

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY
THROUGH THE MIDDLE OF THE WEEK DUE TO HIGHER RELATIVE HUMIDITY VALUES
AND LIGHT 20 FOOT WINDS. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP
BY FRIDAY INTO THE WEEKEND AS MINIMUM AFTERNOON RELATIVE HUMIDITIES
FALL TO NEAR 15 TO 20 PERCENT AND THE 20 FOOT WIND SPEEDS INCREASE TO
AROUND 15 TO 25 MPH.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Nov 7, 4:12 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
412 PM CST MON NOV 7 2011

OKZ001>003-TXZ001>020-081200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
412 PM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE EASTERN OKLAHOMA
PANHANDLE AND SOUTHEAST HALF OF THE TEXAS PANHANDLE THROUGH THIS
EVENING...AND ACROSS THE EASTERN TEXAS PANHANDLE INTO THE EARLY
OVERNIGHT HOURS. SOME STORMS MAY BE SEVERE ACROSS THE EASTERN
TEXAS PANHANDLE THROUGH THIS EVENING. LARGE HAIL WILL BE THE PRIMARY
HAZARD...ALTHOUGH SOME THREAT FOR DAMAGING WINDS WILL EXIST AS WELL.
IN ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE ACROSS THE
SOUTHEAST TEXAS PANHANDLE. AS A RESULT...A TORNADO WATCH IS IN EFFECT
FOR THE FAR SOUTHEAST TEXAS PANHANDLE UNTIL 9 PM THIS EVENING.

RAIN WILL MIX WITH OR CHANGE OVER TO LIGHT SNOW LATE TONIGHT ACROSS
THE NORTHWEST TEXAS PANHANDLE AND WESTERN OKLAHOMA PANHANDLE.
LIGHT SNOWFALL ACCUMULATIONS UP TO AROUND A HALF INCH WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LIGHT SNOW WILL BE POSSIBLE TUESDAY ACROSS THE NORTHWEST TEXAS
PANHANDLE AND WESTERN OKLAHOMA PANHANDLE. ADDITIONAL LIGHT SNOWFALL
ACCUMULATIONS WILL BE POSSIBLE...WITH STORM TOTAL ACCUMULATIONS UP TO
AN INCH POSSIBLE.

ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP FRIDAY AND SATURDAY AS
MINIMUM AFTERNOON RELATIVE HUMIDITIES FALL TO NEAR 15 TO 20 PERCENT
AND SOUTHWEST WINDS INCREASE TO AROUND 15 TO 25 MPH WITH HIGHER
GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN TEXAS PANHANDLE
THROUGH THIS EVENING.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY AND SATURDAY.

KB

In the hours before

Special weather statement, Nov 7, 1:35 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
135 PM CST MON NOV 7 2011

TXZ014-019-072015-
DONLEY TX-GRAY TX-
135 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST FOR GRAY AND DONLEY
COUNTIES.

AT 130 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES NORTH OF CLARENDON...MOVING
NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

ANDRADE
Special weather statement, Nov 7, 2:31 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
231 PM CST MON NOV 7 2011

TXZ014-015-072115-
GRAY TX-WHEELER TX-
231 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CST FOR EXTREME EASTERN GRAY
AND WHEELER COUNTIES.

AT 230 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM OVER KELLERVILLE...OR ABOUT 18 MILES
NORTHWEST OF SHAMROCK...MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

ANDRADE
Special weather statement, Nov 7, 3:48 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
348 PM CST MON NOV 7 2011

TXZ017-072230-
RANDALL TX-
348 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CST FOR EASTERN RANDALL
COUNTY.

AT 348 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES SOUTH OF CANYON...MOVING
EAST NORTHEAST AT 40 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

ANDRADE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 hail. Local standard time, as filed.

Hail, Randall

When
November 7, 4:12 PM CST to 4:14 PM CST
Where
Randall County, 4.97 mi SSE of Timbercreek Canyon
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
34.980, -101.800

Hail, Collingsworth

When
November 7, 4:25 PM CST to 4:27 PM CST
Where
Collingsworth County, 0.89 mi SE of Wellington
Measured
1 in hail
Reported by
COOP Observer
Coordinates
34.840, -100.210

Hail, Collingsworth

When
November 7, 4:28 PM CST to 4:30 PM CST
Where
Collingsworth County, 0.57 mi E of Wellington
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
34.850, -100.210

Hail, Collingsworth

When
November 7, 4:30 PM CST to 4:32 PM CST
Where
Collingsworth County, 0.57 mi E of Wellington
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
34.850, -100.210

Hail, Collingsworth

When
November 7, 4:31 PM CST to 4:33 PM CST
Where
Collingsworth County, 0.57 mi E of Wellington
Measured
1.1 in hail
Reported by
Law Enforcement
Coordinates
34.850, -100.210

Hail, Carson

When
November 7, 5:07 PM CST to 5:09 PM CST
Where
Carson County, Panhandle
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
35.350, -101.380

Hail, Armstrong

When
November 7, 5:37 PM CST to 5:39 PM CST
Where
Armstrong County, 5.34 mi SSE of Washburn
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
35.110, -101.540

Hail, Armstrong

When
November 7, 5:42 PM CST to 5:44 PM CST
Where
Armstrong County, 4.57 mi W of Claude
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.110, -101.450

Hail, Carson

When
November 7, 6:00 PM CST to 6:02 PM CST
Where
Carson County, Panhandle
Measured
0.88 in hail
Reported by
Public
Coordinates
35.350, -101.380

Hail, Gray

When
November 7, 6:34 PM CST to 6:36 PM CST
Where
Gray County, 3.24 mi NNE of Pampa
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
35.570, -100.940

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, November 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 353157, 353158, 353159, 353160, 353161, 353162, 353163, 353164, 353165, 353166.